# SDR AALA972147

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Malfunctioned
- Location: Batt Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MXP - FLT 95 - EICAS STATUS MSG MAIN BATTERY CHARGER REPEAT PIREP NR 16.  SWAPPED APU BATTERY AND CHARGER WITH MAIN BATTERY AND CHARGER.  CHECKED EICAS MSG FOUND CLEAR.  (M)
